| Model Number |
72400163 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) stopped working, believed to be due to fluid loss.It was noted that the patient frequently bikes, which could contribute to the device issue.Troubleshooting was attempted to no avail; therefore, a surgical procedure to remove the aus was performed.There were no patient complications.
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the returned components underwent a thorough analysis.The cuff was visually inspected and tested for leaks.Fluid loss due to a tear was noted along the lateral edge of the cuff shell, consistent with sharp instrument damage.The pump was visually inspected, leak and functionally tested.No damage or abnormalities were noted upon visual evaluation, and no leaks were identified.However, the pump did not pass functional examination.Based on the information available and analysis results, the pump not passing functional testing could have caused or contributed to the reported clinical observation of device not working properly.
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) stopped working, believed to be due to fluid loss.In addition, it was noted that the patient frequently bikes, which could contribute to the device issue.Troubleshooting was attempted to no avail; therefore, a surgical procedure to remove the aus was performed.There were no patient complications.